# SDR IPXA2025090573177

- Difficulty date: July 29, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,518 hours, 4,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 498295
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EMERGENCY LIGHT BATTERY 3 EA FOR PREVENT BATTERY DISCHARGER. IAW AMM 33-51-04-900-803 REV.48,  REPLACED EMERGENCY LIGHT BATTERY M5170. IAW AMM 33-51-04-900-803 REV.48 PERFORMED EMERGENCY LIGHT BATTERY INSTALLATION TEST, RESULT WAS SATISFACTORY.
